MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE 02.12.0510CRL TIBIAL INSERT FIXED SPHERE CR SIZE 5/10 MM L

MEDACTA INTERNATIONAL SA GMK-SPHERE 02.12.0510CRL TIBIAL INSERT FIXED SPHERE CR SIZE 5/10 MM L
Model Number 02.12.0510CRL
Health Effect - Clinical Code Discomfort (2330)
Date of Event 10/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 october 2021: lot 2002130: (b)(4) items manufactured and released on 05-june-2020.Expiration date: 2025-june-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Clinical evaluation performed by medical affairs director: few weeks after primary cemented tka the pe liner disengages from the tibial baseplate during lateral motion of the patient.According to report, the surgeon refers to have properly clipped the liner to the baseplate at primary surgery.The substitution operation has been carried out and there is no further adverse event to be expected.We do not recognize a clinical cause for this event.No further conclusion can be drawn with the information at hand.Other device involved: batch review performed on 3 november 2021.Gmk-sphere 02.07.1205l tibial tray fixed cemented size 5 l (k090988) lot 2009490: (b)(4) items manufactured and released on 10-dec-2020.Expiration date: 2025-nov-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
The patient came in reporting discomfort and instability after doing lateral motions at work.X-ray's confirmed the poly was disengaged from the tibia tray.About 3 months and a half, the surgeon revised the poly and the surgery was completed successfully.The insert was properly engaged in the primary surgery and the clipping noise was heard.

Brand Name
GMK-SPHERE 02.12.0510CRL TIBIAL INSERT FIXED SPHERE CR SIZE 5/10 MM L
Common Device Name
TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key12868143
Report Number3005180920-2021-00900
Device Sequence Number11689461
Product Code JWH
UDI-Device Identifier07630040707619
UDI-Public07630040707619
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K181635
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/06/2025
Device Model Number02.12.0510CRL
Device Catalogue Number02.12.0510CRL
Device Lot Number2002130
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2021
Initial Report FDA Received Date11/24/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale